MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8470107030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that during a minimally invasive tubular retractor procedure, the bur broke in the middle.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the device was not returned for investigation.The quality investigation is complete.
 
Event or Problem Description

Brand Name
3.0MM MTCH HD, 16CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8470191
Report Number0001811755-2019-01033
Device Sequence Number2014956
Product Code HBE
UDI-Device Identifier07613327097160
UDI-Public07613327097160
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8470107030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120970C,16CM CURVE ATTCHMNT,S/N: (B)(4) ; 5407120970C,16CM CURVE ATTCHMNT,S/N: (B)(4)